# SDR AALA20020006

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 25 A/B INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 25 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
